Relation-theoretic ψ-contractive mappings in cone pentagonal metric spaces

Shishir Jain, Pooja Chaubey

Abstract


The presented paper introduces the concept of relation-theoretic ψ-contractive mappings in cone pentagonal metric space. Some fixed point results for this new class of mappings are proved and illustrated with suitable examples. The results proved herein generalize the results of Abba Auwalu [2] and Garg et.al. [4].

Full Text: PDF

Published: 2020-06-24

How to Cite this Article:

Shishir Jain, Pooja Chaubey, Relation-theoretic ψ-contractive mappings in cone pentagonal metric spaces, J. Math. Comput. Sci., 10 (2020), 1620-1632

Copyright © 2020 Shishir Jain, Pooja Chaubey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS